# SDR UALA2010080202758

- Difficulty date: August 1, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 50,124 hours, 13,936 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 30753
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG L GEN DRIVE DISPLAYED.  GEN DRIVE LGT ILLUM. GEN DRIVE DISCONNECTED.  IDG FOUND FAULTY.  REPLACED THE IDG.  OPS ARE GOOD.  UNIT HAD NO PREVIOUS HISTORY.
